# SDR 2002F00083

- Difficulty date: October 22, 2001
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727214
- Aircraft serial: 20765
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 90052
- Part serial: M1896
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING LINE CHECK, FOUND AFT EXTERIOR EMERGENCY LIGHT OUT.  REMOVED AND REPLACED BATTERY POWER SUPPLY.  (M)
